Parameterized complexity of cardinality constrained optimization problems

被引:0
|
作者
Cai, Leizhen [1 ]
机构
[1] Department of Computer Science and Engineering, The Chinese University of Hong Kong, Shatin, Hong Kong
来源
Computer Journal | 2008年 / 51卷 / 01期
关键词
24;
D O I
暂无
中图分类号
学科分类号
摘要
Journal article (JA)
引用
收藏
页码:102 / 121
相关论文
共 50 条
  • [41] Parameterized complexity of constraint satisfaction problems
    Marx, D
    [J]. 19TH IEEE ANNUAL CONFERENCE ON COMPUTATIONAL COMPLEXITY, PROCEEDINGS, 2004, : 139 - 149
  • [42] Parameterized Complexity of Secluded Connectivity Problems
    Fedor V. Fomin
    Petr A. Golovach
    Nikolay Karpov
    Alexander S. Kulikov
    [J]. Theory of Computing Systems, 2017, 61 : 795 - 819
  • [43] On the Parameterized Complexity of Some Optimization Problems Related to Multiple-Interval Graphs
    Jiang, Minghui
    [J]. COMBINATORIAL PATTERN MATCHING, PROCEEDINGS, 2010, 6129 : 125 - 137
  • [44] Parameterized Complexity of Eulerian Deletion Problems
    Cygan, Marek
    Marx, Daniel
    Pilipczuk, Marcin
    Pilipczuk, Michal
    Schlotter, Ildiko
    [J]. ALGORITHMICA, 2014, 68 (01) : 41 - 61
  • [45] Parameterized Complexity of Eulerian Deletion Problems
    Marek Cygan
    Dániel Marx
    Marcin Pilipczuk
    Michał Pilipczuk
    Ildikó Schlotter
    [J]. Algorithmica, 2014, 68 : 41 - 61
  • [46] On miniaturized problems in parameterized complexity theory
    Chen, YJ
    Flum, J
    [J]. PARAMETERIZED AND EXACT COMPUTATION, PROCEEDINGS, 2004, 3162 : 108 - 120
  • [47] Parameterized Complexity of Directed Spanner Problems
    Fedor V. Fomin
    Petr A. Golovach
    William Lochet
    Pranabendu Misra
    Saket Saurabh
    Roohani Sharma
    [J]. Algorithmica, 2022, 84 : 2292 - 2308
  • [48] Parameterized complexity of constraint satisfaction problems
    Marx, D
    [J]. COMPUTATIONAL COMPLEXITY, 2005, 14 (02) : 153 - 183
  • [49] Parameterized Complexity of Secluded Connectivity Problems
    Fomin, Fedor V.
    Golovach, Petr A.
    Karpov, Nikolay
    Kulikov, Alexander S.
    [J]. THEORY OF COMPUTING SYSTEMS, 2017, 61 (03) : 795 - 819
  • [50] A survey on the parameterized complexity of reconfiguration problems
    Bousquet, Nicolas
    Mouawad, Amer E.
    Nishimura, Naomi
    Siebertz, Sebastian
    [J]. COMPUTER SCIENCE REVIEW, 2024, 53